# SDR SROM200300012

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 65C140941
- Condition: Cracked
- Location: Zone 400
- Part time: 32,248 hours, 32,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE SLIPPER FAIRING INBOARD AFT CORNER SKIN TORN.  REMOVED DAMAGE AREA 1.1 X 0.8 INCH, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-30-2, 51-10-2, 51-10-1, 51-40-2 AND 54-30-1.  MINOR REPAIR.
